# SDR SIMA20150106008

- Difficulty date: January 6, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 27,710 hours, 22,948 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB FWD SUPPORT ANGLE IS CRACKED IN 2 AREAS AT THE RIVETS ON THE AFT END NEAR FRAME 76.  R & R RT VERTICAL STAB FWD SUPPORT ANGLE IAW SRM 51-40-02.
